# SDR 02FDEA00783

- Difficulty date: October 28, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 39,385 hours, 7,436 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA83031N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT,  ABOVE MAIN AVIONICS RACK STATION 401 FOUND A MACHINED FLOOR PANEL LOWER FITTING CRACKED APPROXIMATELY 3.0 INCHES.  REMOVED AND REPLACED PANEL IAW SRM.
